manuscripta mathematica

, Volume 57, Issue 1, pp 55–99

Remarks on the regularity of the minimizers of certain degenerate functionals

  • Mariano Giaquinta
  • Giuseppe Modica


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    M. CHIPOT, L.C. EVANS- Linearization at infinity and Lipschitz estimates for certain problems in the Calculus of variations, pre-printGoogle Scholar
  2. [2]
    N. FUSCO, J. HUTCHINSON- Partial regularity for minimizers of certain functionals having non quadratic growth. Manuscripta math.54 (1985) 121,11 43Google Scholar
  3. [3]
    M. GIAQUINTA- Multiple integrals in the Calculus of Variations and Nonlinear elliptic systems. Princeton Univ. Press, Princeton 1983Google Scholar
  4. [4]
    M. GIAQUINTA, E. GIUSTI- On the regularity of minima of variational integrals. Acta Math.148 (1982) 31–46Google Scholar
  5. [5]
    M. GIAQUINTA, E. GIUSTI- Differentiability of minima of non-differentiable functionals. Inventiones Math.72 (1983) 285–298Google Scholar
  6. [6]
    M. GIAQUINTA, E. GIUSTI- Quasi-minima. Ann. Inst. H. Poincaré, Analyse non linéaire1 (1984) 79–107Google Scholar
  7. [7]
    M. GIAQUINTA, E. GIUSTI- Sharp estimates for the derivatives of local minima of variatΦnal integrals. Boll. UMI (6)3-A (1984) 239–248Google Scholar
  8. [8]
    M. GIAQUINTA, P.A. IVERT- Partial regularity for minima of variational integrals. Ank. für MathGoogle Scholar
  9. [9]
    M. GIAQUINTA, G. MODICA- Partial regularity of minimizers of quasiconvex integrals. Ann. Inst. H. Poincaré, Analyse nonlinéaire3 (1986)Google Scholar
  10. [10]
    M. GIAQUINTA, J. SOUCEK- Harmonic maps into a hemisphere. Ann. Sc. Norm. Sup. Pisa12 (1985) 81–90Google Scholar
  11. [11]
    D. GILBARG, N.S. TRUDINGER- Elliptic partial differential equations of second order. Springer Verlag, Heidelberg 1977Google Scholar
  12. [12]
    W. JÄGER, H. KAUL- Relationally symmetric harmonic maps from a ball into a sphere and the regularity problem for weak solutions of elliptic systems. J. reine angew. Math.343 (1983) 146–161Google Scholar
  13. [13]
    O.A. LADYZHENSKAYA, N.N. URAL'TSEVA- Linear and quasi-linear elliptic equations. Acad. Press, New York, 1968Google Scholar
  14. [14]
    C.B. MORREY- Multiple integrals in the Calculus of Variations. Springer Verlag Hildelberg 1966Google Scholar
  15. [15]
    J. MOSER- On Harnack's inequality for elliptic differential equations. Comm. Pure Appl. Math.14 (1961) 577–591Google Scholar
  16. [16]
    R. SCOEN, K. UHLENBECK- Regularity of minimizing harmonic maps into the sphere. Inventiones Math.78 (1984) 89–100Google Scholar
  17. [17]
    K. UHLENBECK- Regularity for a class of nonlinear elliptic systems. Acta Math.138 (1977) 219–240Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Mariano Giaquinta
    • 1
  • Giuseppe Modica
    • 1
  1. 1.Istituto di Matematica ApplicataUniversità di Firenze Facoltà di IngegneriaFirenze

Personalised recommendations